RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 743–746 (Mi dan36624)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On free Abelian metrizable groups

V. K. Bel'nov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (588 kB)

Bibliographic databases:

UDC: 513.831
Presented: П. С. Александров
Received: 22.06.1971

Citation: V. K. Bel'nov, “On free Abelian metrizable groups”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 743–746

Citation in format AMSBIB
\Bibitem{Bel72}
\by V.~K.~Bel'nov
\paper On free Abelian metrizable groups
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 743--746
\mathnet{http://mi.mathnet.ru/dan36624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292998}
\zmath{https://zbmath.org/?q=an:0261.20046}


Linking options:
  • http://mi.mathnet.ru/eng/dan36624
  • http://mi.mathnet.ru/eng/dan/v202/i4/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Bel'nov, “Some theorems on the metrization of Abelian groups”, Math. USSR-Sb., 23:3 (1974), 319–335  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:17
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019